Jump to content
CrazyBoards.org

Out of Klonopin!


Recommended Posts

i'm out of klonopin and won't have the money to buy any until i get paid later this week.

i've been out for a week now, and my body and mind are going through withdrawl. my main symptoms are intense fear, insomnia, sweating ,and terrible trembling and shaking. i look like a leaf. my limbs tremble and it looks like i'm either epileptic or freezing to death.

i know i need to manage my meds better. i shouldn't have let myself run out, especially knowing that the body becomes used to the med and will flip out when it is taken away, especially if you're used to 3mg/day.

i haven't slept for a few days now. it is external stressors as well as lack of klonopin. also, i had discontinued (and now started again) my abilify. i know that didn't help.

is there anything i can do in the meantime to help myself out, besides take some inderal for the shaking? i haven't meditated in forever- do you think this kind of stuff will help the body and mind while i wait for my money?

Link to comment
Share on other sites

Hey,

I've been through Xanax withdrawal so I know the hell you're going through.

I have no idea of how it works in the US, but at the hospital where I'm registered, I can call if I'm in desperate need of a med and get an 'emergency prescription' of a few pills (usually max. 10) for free. Is there anything similar available to you?

As for what to do in the meantime... I would try to just take it reaaallyyy easy, avoid anything that could trigger anxiety or other issues. No alcohol, no stressful environment... and so on. But do try to occupy yourself in some way. Reading, painting? I think meditation could be helpful too.

In the future, try to keep an extra supply (But small! No depressed person needs extra pills around!). I know I'm a big time nicotine addict, and I try to "save" a cigarette every now and then for when I need them better and can't buy them. I know it's not the same thing, but...

Link to comment
Share on other sites

If you're bp, missing sleep can really fuck you up. There is actually new evidence linking bp and circadian rhythms.

Can you not get just a few pills? 5 now and the rest later?

If you can't keep this from happening in the future, frankly, do you really think getting more is a good idea? Any pdoc worth their salt would cut you off.

Link to comment
Share on other sites

  • 3 weeks later...

I always keep a partial bottle of Klonopin in my brief case, because the insurance company doesn't like to let me get refills until I am due to almost run out. That doesn't help much with the money issues, but I always know I have enough for about a week at my dosing schedule. I get my refills when my at-home bottle starts to run out.

Tommy

Link to comment
Share on other sites

Same thing here Tommy, I have to be on almost last couple pills to call in refill.

Loon, always keep Benadryl around, and for that I am kind of supersticious and only trust the name brand for quality and a real good knock out.

For me alcohol is always bad, but remember alcohol is a depressant, and it disturbs the sleep pattern you do not get the same rem sleep pattern, hence not sleep as deeply, not same quality.

And for those of us with anxiety issues as the alcohol leaves our system heck i forgot what chemicals it disturbs in the brain, but they cause the depression lack of stimuli cause of anxiety.

That shitty blue feeling that hangs over, it is deeper than just a hang over, not good for our mental well being.

So, hopefully got all through it, and keep up with RX's, and box of Benadyl in medicine cabinet as back up!

Sorry did not see sooner, but know thinking of you so now!

Luv, Aly

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...